For over 10 years I have been breaking out in a red blotchy rash when I get nervous, anxious, excited, etc. It is very embarrassing and since having a child it has gotten worse. I have always just shrugged it off and dealt with it but it has taken over my life. I don't even want to go to public events or exposed social situations because of it. I cannot wear the things I want because I know I will break out in this rash. It has even gotten to the point where I don't only break out on my chest and neck but all over my back, shoulders and stomach too!
I am getting married in August of 2014 and would be mortified to see wedding pictures and videos covered in this blotchy ugly rash. Plus I want to be able to wear a strapless dress and not be paranoid that I will break out. Has anyone had this issue and is there anything that can cure it???
Have you ever saw a dermatologist about the rash? I know you said it happens when you're anxious but there may be something you can take or use during these times. Maybe a cream, ointment or medication.
Yes, I have heard of other people getting a rash during anxious times.
Sometimes, in these kinds of cases, a beta blocker (antihypertensive medication) like Propanolol is prescribed and is effective. I would ask your doctor about trying something like that if you haven't before.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.